# SDR DALA2023100208075

- Difficulty date: September 29, 2023
- Submitted: October 2, 2023
- Operation: Air carrier
- Aircraft: N6709
- Make and model: Boeing 757232
- Aircraft serial: 30481
- Aircraft time: 74,708 hours, 28,356 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY LIGHT OUT.   REPLACED COCKPIT EMERGENCY LIGHT LAMP. REFERENCE B-757 AMM 33-51 AND REPOSITIONED WIRES AND PERFORMED A SUCCESSFUL OPS CHECK.
